# SDR 04FDEA01416

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME FOUND TWO CHAFED MARKS AT STA 535 LEFT BETWEEN 9G NET ATTACH YOKE.  DISCREPANT AREAS (2 LOCATIONS) TRIMMED OUT AND REPAIR CARRIED OUT AS PER DWG SRZ-53-503.
